# SDR CALA2013123194076

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 37,519 hours, 16,398 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 HP VLV FAULT DISPLAYED ON UPPER ECAM SCREEN.  BLEED VLV SECURED CLOSED IAW MEL.  DURING TROUBLE SHOOTING FOUND CONNECTOR BACK SHELL DAMAGED PCN 565-0756 IAW AWM 7 1-51-03 PG1 RDF-T.  REMOVED BACK SHELL, ALL WIRE INSULATION CHECKED GOOD, INSTALLED NEW BACK SHELL & PLUG IAW AWM 71-51-03PG1.  DEACTIVATED NR 2 HP VLV IAW MEL 3611T, VLV STILL FAULTING.  R & R ENG NR 2 HP BLEED VALVE IAW AMM 36-11-51. OPERATIONS & LEAK CHECKED GOOD.  MEL CLEARED, PLACARD REMOVED.
